Robitussin Chesty Cough Forte 200mL Oral Liquid

$16.95

In stock

Provides symptomatic relief from congested chests and coughs due to the common cold. Robitussin liquid coats and soothes the throat. Contains the expectorant Guaifenesin which increases the flow of natural secretions along the lower respiratory tract. Contains Bromhexine Hydrochloride to liquefy and breakdown the secretions. This combination helps break up a cough and helps loosen congestion, so you can cough it up and get it off your chest.

  • Sugar Free
  • Non-Drowsy
  • Child Resistant Cap
  • Free Measuring Cup

200mL Oral Liquid – Fruit Flavour

Description

Directions

Every 8 hours orally when necessary.

    • Adults and Children 12 years and over: 10 mL
    • Children 6 years – under 12 years: 5 mL

Do not exceed 3 doses in a 24 hour period.
Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.

Active Ingredients

Guaifenesin…100mg/mL
Bromhexine hydrochloride…4mg/mL

Contains Benzoates, Hydroxybenzoates, Saccharin, Sulfites, Sorbitol (10.5g/30mL).

Warnings

Do not use this product:

  • If you are hypersensitive to any of the ingredients
  • In children under 6 years of age

Ask your doctor before use if you:

  • Have a persistent or chronic cough such as occurs with:
      • Smoking
      • Asthma
      • Chronic bronchitis
      • Emphysema
  • Have a cough with excessive phlegm
  • Are pregnant or breastfeeding
  • Have a history of gastric ulcer
  • Are taking other cough and cold medicines

While using this product:

  • Do not exceed the recommended dosage.
  • Stop use and consult your doctor if you have a cough that persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache. These could be signs of a serious condition.
  • If you get an allergic reaction, stop taking and see your doctor immediately.
  • In case of overdose, stop use and immediately contact the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) for advice.

Products containing sorbitol may have a laxative effect or cause diarrhoea.

Additional information

Barcode

AUST R

Brand

Robitussin

Robitussin is a brand name and registered trademark for both over-the-counter (OTC) and prescription cough and cold medicines manufactured by Pfizer.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.